# SDR 2013F00021

- Difficulty date: January 22, 2013
- Submitted: January 22, 2013
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Condition: Failed
- Location: Brakes
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN OCCASIONAL FAILURE OF ANCHOR BOLT DUE TO BRAKE CYLINDER HOUSING BOLT HOLE WEAR, RESULTING IN FAILED ANCHOR BOLT AT NUT ATTACHMENT DUE TO MOVEMENT OF ANCHOR BOLT.  ONCE THE SECURING NUT IS SHEARED AWAY, THE ANCHOR BOLT MIGRATES FROM THE BRAKE HOUSING, AND THE BRAKE ASSY LOOSES SECURITY WITH THE GEAR MOUNT, RESULTING IN A FAILED BRAKE ASSY ON THAT GEAR LOCATION.
